# SDR DL757080641

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 63,211 hours, 29,934 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 311N3150
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, THE NR 1 PYLON INBOARD SIDE HAD AN ELONGATED HOLE IN THE UPPER CHORD AT N STA 128.  THE ELONGATED HOLE WAS REPAIRED PER BOEING INSTRUCTIONS.
